# SDR CALA2019092701634

- Difficulty date: September 23, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ASNA2218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STR 41R HAS CORROSION BETWEEN FR 30-31 (SUPPORT TASK) AT HAECO LCQ REF. NO. 9299083, GENERATED. REPAIRED CORRODED STRINGER IN FWD CARGO AT STR 41R BETWEEN FR 30 -31  IAW A320 SRM 53-21-13-300-003. THIS REPAIR REQUIRES A SRI I NSPECTION AT 60000 FC/120000 FH SUBSEQUENT INSPECTIONS TBD IAW S RM 53-21-13-205-005 PERFORMED BY INSP REPAIRED CORRODED STRINGER IN FWD CARGO AT STR 41R BETWEEN FR 30 -31  IAW A320 SRM 53-21-13-300-003. THIS REPAIR REQUIRES A SRI I NSPECTION AT 60000 FC/120000 FH SUBSEQUENT INSPECTIONS TBD IAW S RM 53-21-13-205-005 PERFORMED BY INSP BY BLENDED CORROSION ON STR. 41R BETWEEN FR 30-31 2 EA. SPOTS (1)BLEND @ STR 41R FR 30 +11 AND (2) BLEND @ STR 41R FR 30 +11 MAT LOSS IS .028, MAX ALLOWABLE IS.024 BLEND (2) IS OUT OF LIMIT IS .024. BLEND 1 IS WITHIN LIMITS. BLEND (2) IS L(1") AND W(1") BLEND 1 L(1") & W(1") MAT. REMOVED IS .010 ALLOWABLE MAT LOSS IAW A320 SRM 51-74-00-801 / 53-21-13-283-001. CUTOUT DAMAGED SECTION OF STR 41R BETWEEN FR 30-31 IAW A320 SRM 53-12-13 -300-003 2.A (1) CUT OUT 5" OF STR 41R. FABED LOCATED AND REPAIR SPLICE IAW A320 SRM 53-21-13-300-003 STEP 2A. A320 SRM 53-21-13-300-003 STEP 2A. INSTALLED STR 41R FR 30-31 DRILLED AND DEBURED REPAIR PARTS FOR STR 41R FR 30-31 IAW REWORK PERFORMED ON FWD CARGO PIT ST41R TO REMOVE CORROSION PER SRM 53-12-13-300-003. RECHECK REQUIRED AT 60000PTC OR 120000PTT WITH METHOD AND INTERVALS TO BE DETERMINED PER SRI 53-21-13-205- 001. TOMC-APPROVAL FROM
